# SDR CA960528102

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767375
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Part number: 3510001601
- Condition: Burnt
- Location: Aft Galley
- Component: Aircrftprdts, 3510001601
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O, H

## Discrepancy

(CAN)AFT GALLEY COFFEE MAKER SPARKING AND FLASH FOLLOWED BY SMOKE. CBS PULLED AND UNIT REPLACED.
